# SDR IPXA12172763

- Difficulty date: March 15, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774133200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN ADAPTER SEAT TRACK AT FR 25 AND Y0 HAS CORROSION AROUND BASE.  FABRICATED AND INSTALLED MAIN CABIN FLOOR ADAPTER SEAT TRACK IAW EO A300-5310-46570-A, PARA 6A.
